Related topic: Seroquel, Mood stabilizer
Review: how effective is Seroquel for Mood stabilizer?
(By eHealthMe on Apr, 24, 2014)
Overall ratings: 3.1/5
Long term ratings: 3.3/5
On a scale of 1 to 5: 1=not at all, 2=somewhat, 3=moderate, 4=high, 5=very high
This is a review of how effective Seroquel (quetiapine fumarate) is for Mood stabilizer. The study is based on 40 reports from user community and is updated continuously.
How are my drugs for patients like me? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. All studies are personalized to gender and age. Start now, it's anonymous, simple & free >>>
What is Seroquel
Seroquel (latest outcomes from 78,914 users) has active ingredients of quetiapine fumarate. It is often used in bipolar disorder.
Mood stabilizer (latest reports from 119,705 patients) is typically treated by Lamictal, Lamotrigine, Abilify, Depakote, Trileptal, Seroquel.
On Apr, 24, 2014: 40 people are studied for taking Seroquel in Mood stabilizer
Seroquel effectiveness for Mood stabilizer (number of people):
|not at all||somewhat||moderate||high||very high |
Gender of people who take Seroquel for Mood stabilizer * :
|Mood stabilizer||70.00%||30.00% |
Age of people who take Seroquel for Mood stabilizer * :
|Mood stabilizer||0.00%||0.00%||12.50%||17.50%||27.50%||22.50%||12.50%||7.50% |
Who find Seroquel more effective for Mood stabilizer?
Gender of people who find Seroquel more effective * :
|Mood stabilizer||60.00%||40.00% |
Age of people who find Seroquel more effective * :
|Mood stabilizer||0.00%||0.00%||6.67%||6.67%||46.67%||26.67%||6.67%||6.67% |
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
Latest outcomes in real world:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Comments from related studies:
From this study (6 months ago):
Repeat Kidney Stone formation with Lithotripsy X 3 and Laser Lithotripsy X 1.
I would like to know if any of these drugs are contributing to my conditions
From this study (6 months ago):
I've previously been on both Adderall and Phentermine, at different times. I experienced very drastic and noticeable effectiveness. The phentermine helped with weight loss significantly and the Adderall greatly increased my energy levels, self-confidence, elevated mood, and higher concentration and brain activity. I was not on any other medications at the time, though I did need to take melatonin occasionally to help me sleep. Now, I had not been on Adderall or phentermine for about a year, but I was put on Adderall again several months ago. This was about a month after my brother died, so obviously I was experiencing (and still am) grief and depression. I was put on 40mg (twice as much as I used to be on) of Adderall in addition to seroquel XR and Lamictal. I felt like a slug all the time, I felt physically hungrier, and lethargic and apathetic. The adderall did nothing to help these symptoms. I am now on 60mg of Adderall and 37.5mg of Phentermine for weight loss and neither have shown any affectiveness, mentally or physically. My appetite is just as bad, and my brain isn't functioning fast at all. None of the affects of adderall I used to experiences, like increased energy levels, elevated mood, decreased appetite, increased brain activity, and increased self-confidence are present now, and I'm on more adderall than I was on before AND phentermine at the same time!! What's going on?? Both my ADD and weight gain are causing me to become increasingly self-conscious and depressed. Also, it doesn't help that my ridiculous amount of mood stabilizers make me apathetic and detached. I'm under 18 so I'm required to take the medications prescribed to me, but I don't know what to do or why the stimulants aren't effective anymore. HELP!!
From this study (1 year ago):
Traci on Aug, 25, 2012:
My daughter is 20 years old and has been diagnosed with Bipolar, dysthimia, ptsd, narcolepsy and social anxiety. They are treating her with meds that may cause tremors even tho she already suffer from tremors and suicidal ideations. She is currently on buproprion(300mg) seroquel(150mg daily) and vistiral. I am very worried about her and want to know if anyone can tell me if this is a good combination
Aaron L on Jan, 7, 2013:
Please see the documentary by Doctor Gary Null called drugging our children and others. There is no such thing as a chemical imbalance, or side effects, (they are all EFFECTS not to be minimised) it is psuedo-sales pitch to sell the drugs. No psychiatric diagnosis is evidenced by biochemistry tests, xrays or blood results. I saw my doctor and within 5 mins was prescribed Quitiapin and told to be on it indefinately 50+ years. See the DSM Diagnostic and Statistical Manual which shows how psychiatry invents symptoms to make money.
Aaron L on Jan, 7, 2013:
This web-page is funded by a drugs company that is why they want you to offer them your demographics, age gender etc. If there is one other documentary you should see it is entitled MAKING A KILLING-It exposes subliminal tricks and promotion in schools by multi-trillion drug companies. They give your child a psuedo questionnaire pretending to but is a marketing tool to pressure parents or put children in care if they do not have drugs.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
- Does seroquel cause popliteal anyresum
Need to have popliteal anyreusm removed from behind right kneee and replaced by artery from left leg
- Toxicology level for gabapentin were 55 mcg/ ml can that cause respiratory arrest?
Had just started Gralise 600mg tablets 2 days prior to respiratory arrest. Hydrocodone he had been on for a month (both were used for complex regional pain syndrome which he had just gotten due to a fall). All other medicines he had been on for 2 years. Toxicology report was 55 mcg/ mL for Gralise ...
- I have night episodes of binge eating without hunger
I have Parkinson Disease diagnosed 4 years ago. It seems to be a slow developing PD since my symptoms have increased very little or nothing in all these years. I have a serious condition of insomnia, I get asleep very soon but awake many times during the night (6 or 7 times), I have been Rx sever ...
More questions for: Seroquel, Mood stabilizer
You may be interested at these reviews (what is this?):
- Understanding and living with cancer
After having one treatment of Gemzar, I had a sever reaction, which caused me to have many seizures. This caused me to developed PRES, which in turn has caused me to have brain damage.When I came out of my induced coma I did not know where I was, nor did I know who my family members were. I could no ...
More reviews for: Seroquel, Mood stabilizer
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.